MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD LEGACY PCA PUMP; PUMP, INFUSION, PCA

ICU MEDICAL, INC. CADD LEGACY PCA PUMP; PUMP, INFUSION, PCA
Model Number 6300
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump having issue with bolus.Patient was unable to receive a bolus of midazolam as part of a care of a respiratory decompensation on cancer orl.There was patient involvement and no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
No product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.The service history review identified no indication that the complaint was related to a service of the device within the review period.

Brand Name
CADD LEGACY PCA PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23914379
Report Number3012307300-2025-13874
Device Sequence Number9964875
Product Code MEA
UDI-Device Identifier10610586019357
UDI-Public(01)10610586019357(11)121113
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K982839
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number6300
Device Catalogue Number21-6300-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age56 YR
Patient SexMale